# SDR DALA2015051503268

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 31,299 hours, 16,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR SILL, FWD AND AFT END, CORRODED.  REPLACED L-2 DOOR SILL IAW SRM 51-42-11, PN D5348004320601, BATCH 0002565711, IAW DWG D53480009 AND D53474250.
